# SDR VGCA20201219001

- Difficulty date: December 19, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N141FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 111
- Aircraft time: 36,686 hours, 33,085 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 34021101129
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 36,686 hours, 33,085 cycles
- Component: Horizontal Stab, Cvac
- Component part number: 901500651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, REAR UPPER SPAR RAIL CORRODED BETWEEN BL 54.04 AND BL 60.25.
